Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have had sex, took ipill. Having vaginal bleeding. Can I be pregnant?

Mar 2016
User rating for this question
Very Good
Answered by

Practicing since : 2011
Answered : 4045 Questions
Hello i finished my periods on 22nd may ,my fiancee and i had sex on 27th of may ,consumed ipill within half an hour and nw iam having vaginal bleeding since past two days .can u please tell me wat does this mean .can i be pregnant???
Posted Sun, 23 Jun 2013 in Pregnancy
Answered by Dr. S Patra 1 hour later

Thanks for writing to us.

Unprotected sex up to 5 days before and after period is generally very much safe, if previous cycle was regular. I-pill when taken within first 24 hrs gives adequate protection (more than 95%) against unwanted pregnancy.

Following this I-pill now you have vaginal bleeding for last 2 days. It occurs due to withdrawal effect of the pill. It is quite common & natural phenomena. Here, you do not need to panic and worry regarding this. Your next coming period may be delayed or earlier due to hormonal imbalance.

If your period is delayed by more than 7 days, get the urine pregnancy done to allay any fears of pregnancy.

Hope, it helps for you. If you have any other query, you can freely ask me.

Wish your good health & practice safe sex in future.

Dr Soumen
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor